# SDR DALA2022031601737

- Difficulty date: March 12, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 LH O/B AILERON I/B SIDE NOSE UPPER AND LOWER SKIN PANEL FOUND BROKEN. CORRECTIVE ACTION: PANEL REPAIRED AS PER PRI 597398-14 (2153638)
